The MathNet Korea
Information Center for Mathematical Science

논문검색

Information Center for Mathematical Science

Linear Algebra and its Applications
( Vol.137 NO.1 / 1990 )
home Matrix Polynomial Solutions of Tangential Lagrange-Sylvester Interpolation Conditions of Low McMillan Degree
Pages 699-746
Joseph A. Ball, Jeongook Kang,
home Rational and Polynomial Matrix Factorizations via Recursive Pole-Zero Cancellation
Pages 663-697
P. Van Dooren,
home Stable Invariant Lagrangian Subspaces: Factorization of Symmetric Rational Matrix Functions and Other Applications
Pages 575-620
Andre C. M. Ran, Leiba Rodman,
home Common Minimal Multiples and Divisors for Rational Matrix Functions
Pages 621-662
Joseph A. Ball, Israel Gohberg, Leiba Rodman,
home On the Solution of the Minimal Rational Interpolation Problem
Pages 511-573
A. C. Antoulas, J. A. Ball, J. Kang, J. C. Willems,
home Totally Positive Kernels, Polya Frequency Functions, and Generalized Hypergeometric Series
Pages 467-478
Donald St. P. Richards,
home Rational Interpolation and State-Variable Realizations
Pages 479-509
B. D. O. Anderson, A. C. Antoulas,
home Operator Means and Matrix Functions
Pages 453-465
William L. Green, T. D. Morley,
home Structured Invariant Spaces of Vector Valued Functions, Sesquilinear Forms, and a Generalization of the Iohvidov Laws
Pages 413-451
Daniel Alpay, Harry Dym,
home On Similarities of Class $C^p$ and Applications to Matrix Differential Equations
Pages 363-386
Jean-Claude Evard, Juan-Miguel Gracia,
home Regular Rational Matrix Functions with Prescribed Null and Pole Data Except at Infinity
Pages 387-412
I. Gohberg, M. A. Kaashoek, A. C. M. Ran,
home Non-Euclidean Motions in Projective Matrix Spaces
Pages 351-361
Binyamin Schwarz, Abraham Zaks,
home Minimal McMillan Degree Rational Matrix Functions with Prescribed Local Zero-Pole Structure
Pages 325-349
Joseph A. Ball, Marek Rakowski,
home On Bezoutians of Nonsquare Matrix Polynomials and Inversion of Matrices with Nonsquare Blocks
Pages 249-323
I. Gohberg, T. Shalom,
home On Algebras with Standard Identities
Pages 239-247
S. Roch, B. Silbermann,
home On Certain Minimal Entropy Extensions Appearing in Dilation Theory. I
Pages 213-238
Ciprian Foias, Arthur Frazho, Allen Tannenbaum,
home Multiple Eigenvalue Sensitivity Analysis
Pages 183-211
Ji-guang Sun,
home Structured Invariant Spaces of Vector Valued Rational Functions, Hermitian Matrices, and a Generalization of the Iohvidov Laws
Pages 137-181
Daniel Alpay, Harry Dym,
home Numerical Solution of Differential Algebraic Riccati Equations
Pages 39-66
P. Kunkel, V. Mehrmann,
home Matrix Pade Approximation: Definitions and Properties
Pages 67-136
Guo-Liang, Adhemar Bultheel,